# SDR JR2R20250924209

- Difficulty date: September 24, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N85355
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000419
- Aircraft time: 23,987 hours, 14,454 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill Drain
- Part number: 17086181005
- Condition: Corroded
- Location: Zone 200
- Part time: 23,987 hours, 14,454 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MOP SILL BETWEEN FR88-FR90 IS CORRODED. OUT OF LIMITS.   REPLACED
